(Natural News) The AstraZeneca Wuhan coronavirus (COVID-19) vaccine claims the life of another individual in the United Kingdom. Healthy 35-year-old mother of two Alpa Tailor is the latest person to succumb to blood clots and low platelet count, two known side effects of the vaccine. Little do her relatives know that the same vaccine she took to protect her family would be responsible for her sudden death.
Tailor initially gets her first dose of the AstraZeneca vaccine in March, and later falls ill on April 8. She first complains of a headache before experiencing slurred speech and a facial droop. These prompt her relatives to rush her to the National Hospital for Neurology and Neurosurgery in London.
Doctors at the hospital soon diagnose Alpa with vaccine-induced thrombocytopenia and thrombosis as a consequence of getting the vaccine. Thrombocytopenia involves patients having low levels of platelets, which are cells that help with blood clotting. Thrombosis meanwhile happens when blood clots block veins or arteries, causing strokes and heart attacks.
Alpa then undergoes surgery to relieve pressure on her brain, with doctors initially thinking she responds well to treatment. Neurosurgeon Dr. Jonathan Hyam says he is “quite optimistic” for Alpa’s prognosis around a week after her procedure. However, medics discover after a CT scan that she is suffering from massive bleeding in the brain – leading to her death. Hyam adds that he “was really surprised” following the news of Alpa’s passing.
Authorities then call for an inquest on Alpa’s death at St. Pancras Coroner’s Court. A post-mortem examination determines that she has multiple blood clots in the brain. Senior coroner Mary Hassell says she has no hesitation with ruling that the vaccine is behind Alpa’s death. She adds: “Everything points in the same direction, which is that Alpa had the AstraZeneca [vaccine] at a time when many, many thousands of people … had died from [the] coronavirus.”
Alpa joins many experiencing serious reactions because of the COVID-19 vaccine
Alpa’s husband Anish says after the inquest: “The death of our beloved Alpa has left a huge void in our hearts and in our lives. [She] was a wonderful wide, loving mother, amazing daughter, sister and friend. Life has changed for us in an unimaginable way.”
Alpa’s relatives also reminisce about her. “She always had a smile on her face, enthusiastic and very creative,” one relative says. Another relative says Alpa “touched hundred of hearts” in her 35 years of life and will be remembered for her laugh. A third describes her as a loving and caring mother who “puts the needs of her children before hers.”
The AstraZeneca vaccine, made in partnership with the University of Oxford, is one of four vaccines approved for use in the U.K. — alongside the mRNA vaccines from Pfizer and Moderna and the single-dose Johnson & Johnson vaccine. But according to the Medicines and Healthcare products Regulatory Agency, there are 416 recorded cases of VITT and 72 deaths following injection with the AstraZeneca vaccine.
Alpa joins the many individuals dying after injection with the two-dose AstraZeneca vaccine. Months earlier, 39-year-old British model Stephanie Dubois experiences low platelet count and brain bleeding weeks after getting the first dose of the AstraZeneca vaccine. She first gets her COVID-19 vaccine dose on May 6 – reporting full-body shakes, breathing difficulty, dizziness and headache.
Dubois’s parents send her to a hospital for breathing problems on May 14, slipping into a coma by May 19. Her friend Andrew Powers says Stephanie is “not expected to come out” of a coma. Three days later, Dubois dies of a “serious thrombotic episode.” (Related: British model dies days after getting the AstraZeneca vaccine.)
Meanwhile, Cambridgeshire artist and mother of six Sofia Gomes loses her ability to speak after her second AstraZeneca dose on May 19. She also experiences side effects such as leg pain and a high fever following her first dose. Gomes believes her condition is a “severe allergic reaction” to her vaccination.
Gomes’s partner Victor Plowman says she is clutching her throat and could only whisper on the evening after her second dose. “We thought she was having an allergic reaction, so I called an ambulance and she went up to [the] hospital,” he continues. Gomes’s condition baffles doctors and other specialists, but they assure her that her voice will return. (Related: Woman left unable to speak after receiving second dose of AstraZeneca coronavirus vaccine.)
Given her inability to speak, Gomes expresses her frustration through writing. “I am trying to stay positive for my family, but I am really worried and this has affected me [by] a huge amount. I feel bad that I can’t help my baby develop her speech, and one of my sons is autistic so it has been difficult not being able to communicate with him properly, too. I miss reading stories to my children and singing to them at night, and I miss being able to speak to my family in Portugal over the phone,” she writes.
VaccineDeaths.com has more articles about the dangers of the AstraZeneca COVID-19 vaccine.